Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the separation of the plane by irreducible continua


Author: W. A. Wilson
Journal: Bull. Amer. Math. Soc. 33 (1927), 733-744
DOI: https://doi.org/10.1090/S0002-9904-1927-04467-6
This work is cited by: Bull. Amer. Math. Soc., Volume 34, Number 3 (1928), 303--306
MathSciNet review: 1561456
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1927-04467-6

American Mathematical Society